# SDR SWI2023F00477

- Difficulty date: November 19, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 48,536 hours, 31,880 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Haze
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FAS REPORT ODOROUS HAZE (MUSTY) IN CABIN DURING CLIMB OUT. EVENTUALLY CLEARED. SMELL CAME BACK ON DESCENT BUT NO HAZE NOTED. (FLIGHT 4819 FILED OPEN)
